# SDR SWIA2021092961280

- Difficulty date: August 2, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON FWD SIDE OF FS280 BEAM AT LBL9    (C-CHECK RO 9-30-21)    CRACK ON FWD SIDE OF FS 280.0 BEAM AT LBL 9.0 REPAIRED REF BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10 / COMPLIED WITH TASK CARD 51-900-1003-SKY
